# SDR HEEA078526

- Difficulty date: March 25, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N4999
- Make and model: Bell 407
- Aircraft serial: 53323
- Aircraft time: 3,172 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 90015102156
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATCHES WORN AT HINGE PIN MOUNT HOLES. SCRAPPED AND REPLACED WITH SERVICEABLE PART.
